# SDR UIEA2018012800118

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 79,810 hours, 12,788 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 60B0025435
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYD SYSTEM LOW QUANTITY,  NO PRESSURE.  LOCATED A LEAK AT THE NR 1 PYLON FLEXIBLE HOSE. REPLACED AND LEAK CHECKED GOOD IAW AMM 20-11-18. OPS AND LEAK CHECKED GOOD IAW AMM 29-11-00.
